# SDR DL72W961314

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT GO OUT AFTER TEST.  REPLACED R-70 RELAY AND SYSTEM TEST CHECKED NORMAL (P/N 244201154) (MFG 10-60450-3).  EVENT OCCURED ON THE GROUND AFTER FLT 1739 ARRIVED FROM TUS\AND THE CREW NOTICED THAT THE EXIT LIGHTS WERE ON AFTER TESTING.
